Leader Nighttime Cold/Flu liquid 8oz

$6.99

Leader brand Nighttime Cold & Flu liquid is a pain reliever, fever reducer, cough suppressant, and antihistamine. It contains acetaminophen 650mg, dextromethorphan 30mg, and doxylamine 12.5mg. Compare to Vicks NyQuil Cold & Flu. Use for temporary relief of common cold/flu symptoms:

  • cough due to minor throat and bronchial irritation
  • minor aches and pains
  • runny nose and sneezing
  • headache
  • sore throat
  • fever
You have successfully subscribed!
This email has been registered